2 years and older:
Cream/ointment: Apply a thin layer to the affected area once a day
12 years and older:
Lotion: Apply a thin layer to the affected area once a day
-Safety and efficacy in pediatric patients for more than 3 weeks of use have not been established.
-This topical drug should not be applied in the diaper area if the child still requires diapers or plastic pants.
-Therapy should be discontinued when control is obtained.
-If no improvement is seen within 2 weeks, reassessment of diagnosis may be needed.
Use: Relief of the inflammatory and pruritic manifestations of corticosteroid-responsive dermatoses
Anal itching is the irritation of the skin at the exit of the rectum, known as the anus, accompanied by the desire to scratch. Causes include everything from irritating foods we eat, to certain diseases, and infections. Treatment options include medicine including, local anesthetics, for example, lidocaine (Xylocaine), pramoxine (Fleet Pain-Relief), and benzocaine (Lanacane Maximum Strength), vasoconstrictors, for example, phenylephrine % (Medicone Suppository, Preparation H, Rectocaine), protectants, for example, glycerin, kaolin, lanolin, mineral oil (Balneol), astringents, for example, witch hazel and calamine, antiseptics, for example, boric acid and phenol, aeratolytics, for example, resorcinol, analgesics, for example, camphor and juniper tar, and corticosteroids.
Hello, I’m not sure if I have this, but I’m getting tired of trying to figure it out. So I came across your site when I was googling my symptoms. Anyway, about 8 months ago I became covered with red itchy white flaky rash spots, in my belly button, ears, scalp, under my breast, and my vagina looks just like that picture. I have been to my Primary care doc, Gyno, and a Derm and all they do is give me different creams… I know it sounds crazy but none of these docs are fixing my problem. The creams are working… but when I’m cleared up.. I stop using them and it comes right back… Its wearing me out. What is wrong with me… I feel like I’m full of fungus. Its gotta be something on the inside of my body that’s causing this. If you have any advice, I would appreciate it.